MAUDE Adverse Event Report: MIRION TECHNOLOGIES (CAPINTEC), INC. CAPTUS 4000E THYROID UPTAKE SYSTEM

MIRION TECHNOLOGIES (CAPINTEC), INC. CAPTUS 4000E THYROID UPTAKE SYSTEM
Model Number 5130-30151
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Captus 4000e thyroid uptake system s/n (b)(6) was shipped to rapp-iso gmbh, germany in august 2020.On june 24, 2023 the technician attempted to operate the captus 4000e to measure a phantom.The probe unexpectedly dislodged from the carriage arm.The arm's articulation had become loose and eventually detached.Prior to this event, the system had been functioning properly.User reported no injury.The collimator assembly weighs 28 pounds, and there is the potential for serious injury if the collimator were to fall and come into contact with a patient or operator.

Brand Name
CAPTUS 4000E THYROID UPTAKE SYSTEM
Common Device Name
THYROID UPTAKE SYSTEM
Manufacturer (Section D)
MIRION TECHNOLOGIES (CAPINTEC), INC.
7 vreeland road
florham park NJ 07932
Manufacturer (Section G)
MIRION TECHNOLOGIES (CAPINTEC), INC.
7 vreeland road
florham park NJ 07932
Manufacturer Contact
mary yusko
7 vreeland road
florham park, NJ 07932
2018259500
MDR Report Key17539463
Report Number2518443-2023-00002
Device Sequence Number12316334
Product Code IZD
UDI-Device Identifier00859942006096
UDI-Public00859942006096
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
CLASS I
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5130-30151
Device Catalogue Number5130-30151
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown